"LUCIAN BLAGA"  UNIVERSITY OF SIBIU - FACULTY OF SCIENCE - DEPARTMENT OF MATHEMATICS


GENERAL MATHEMATICS 

ISSN 1221-5023



Aims and Scope

   

Editorial Board

   

Instructions for Authors

   

Submit Article

   

Review Procedure

   

Copyright

   

BDI

   

Contact



EDITOR-IN-CHIEF
Daniel Florin SOFONEA
“Lucian Blaga” University of Sibiu, Romania
E-mail: florin.sofonea@ulbsibiu.ro
Numerical Analysis, Approximation Theory,
q-Calculus, Informatics.
ASSOCIATE EDITOR
Ana Maria ACU
“Lucian Blaga” University of Sibiu, Romania
E-mail: acuana77@yahoo.com
Numerical Analysis, Approximation Theory.
HONORARY EDITOR
Dumitru ACU
“Lucian Blaga” University of Sibiu, Romania
E-mail: acu_dumitru@yahoo.com
Number Theory, Diophantine Equations.
EDITORS
Heinrich Begehr
Freie Universitat Berlin, Germany
E-mail: begehr@math.fu-berlin.de
Several Complex and Analytic Spaces,
Potential Theory
Andrei Duma
Fernuniversitat Hagen, Germany
E-mail: Monika.Duesterer@FernUniHagen.de
Several Complex Variables, Riemann
Surfaces, Integral Geometry, Probabilities
Dumitru Gaspar
University of Timisoara, Romania
E-mail: gaspar@ math.uvt.ro
General Topology, Functional Analysis,
Several Complex Variables, Spectral Theory
Shigeyoshi Owa
Kinki University of Osaka, Japan
E-mail: shige21@pearl.ocn.ne.jp
Function of the Complex Variable, Univalent
Function Theory and their Applications
Dorin Andrica
“Babes-Bolyai” University of Cluj-Napoca, Romania
E-mail:dandrica@math.ubbcluj.ro
Geometry, Differential Geometry, Topology and
Algebric Topology, Diophantine Equations
Hari M. Srivastava
University of Victoria, Canada
E-mail: harimsri@math.uvic.ca
Real and Complex Analysis, Fractional Calculus,
Integral Equations and Transforms,
q-Series and q-Polynomials, Probability and Statistics
Malvina Baica
University of Wisconsin, USA
E-mail:baicam@uww.edu
Number Theory, Algebraic Geometry
Vasile Berinde
North University of Baia Mare, Romania
E-mail: vberinde@ubm.ro
Fixed Point Theory
Piergiulio Corsini
University of Udine, Italy
E-mail: corsini@dimi.unind.it
Algebraic Hyperstructures, Fuzzy Sets
Vijay Gupta
Netaji Subhas Institute of Technology, India
E-mail: vijaygupta2001@hotmail.com
Approximation Theory, Inequalities,
Biomathematics
Gradimir V. Milovanovic
Serbian Academy of Sciences and Arts, Serbia
E-mail: gvm@mi.sanu.ac.rs
Orthogonal Polynomials and Systems, Interpolation,
Quadrature Processes and Integral Equations,
Approximations by Polynomials and Splines
Claudiu Kifor
“Lucian Blaga” University of Sibiu, Romania
E-mail: claudiu.kifor@ulbsibiu.ro
Mathematical Modeling with Applications
in Engineering
Detlef H. Mache
University of Applied Sciences Bochum, Germany
E-mail: mache@tfh-bochum.de
Applied Mathematics, Approximation Methods,
Orthogonal Polynomials, Neural Network
Aldo Peretti
J. F. Kennedy University, Buenos Aires, Argentina
E-mail: aldo_aperetti@yahoo.es
Numeber Theory, Diophantine
Equations
Adrian Petrusel
“Babes-Bolyai” University of Cluj-Napoca, Romania
E-mail: petrusel@math.ubbcluj.ro
Nonlinear Analysis, Differential
Equations


Contents

Volume 24 no. 1-2 (2016)

Volume 23 no. 1-2 (2015)

Volume 22 no. 1 (2014)

        

Volume 22 no. 2 (2014)

Volume 21 no. 1 (2013)

        

Volume 21 no. 2 (2013)

                     

Volume 20 no. 1 (2012)

        

Volume 20 no. 2-3 (2012)

        

Volume 20 no. 4 (2012)

        

Volume 20 no. 5 (2012)

Volume 19 no. 1 (2011)

        

Volume 19 no. 2 (2011)

        

Volume 19 no. 3 (2011)

        

Volume 19 no. 4 (2011)

Volume 18 no. 1 (2010)

        

Volume 18 no. 2 (2010)

        

Volume 18 no. 3 (2010)

        

Volume 18 no. 4 (2010)

Volume 17 no. 1 (2009)

        

Volume 17 no. 2 (2009)

        

Volume 17 no. 3 (2009)

        

Volume 17 no. 4 (2009)

Volume 16 no. 1 (2008)

        

Volume 16 no. 2 (2008)

        

Volume 16 no. 3 (2008)

        

Volume 16 no. 4 (2008)

Volume 15 no. 1 (2007)

        

Volume 15 no. 2 (2007)

        

Volume 15 no. 3 (2007)

        

Volume 15 no. 4 (2007)

Volume 14 no. 1 (2006)

        

Volume 14 no. 2 (2006)

        

Volume 14 no. 3 (2006)

        

Volume 14 no. 4 (2006)

Volume 13 no. 1 (2005)

        

Volume 13 no. 2 (2005)

        

Volume 13 no. 3 (2005)

        

Volume 13 no. 4 (2005)

Volume 12 no. 1 (2004)

        

Volume 12 no. 2 (2004)

        

Volume 12 no. 3 (2004)

        

Volume 12 no. 4 (2004)

Volume 10 no. 1-2 (2002)

        

Volume 10 no. 3-4 (2002)

        

Volume 11 nr. 1-2 (2003)

        

Volume 11 no. 3-4 (2003)

Volume 8 no. 1-2 (2000)

        

Volume 8 no. 3-4 (2000)

        

Volume 9 no. 1-2 (2001)

        

Volume 9 no. 3-4 (2001)

Volume 4 (1996)

        

Volume 5 (1997)

        

Volume 6 (1998)

        

Volume 7 (1999)

Accepted papers